# SDR 96ZZZX4773

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99YV
- Make and model: Beech 1900D
- Aircraft serial: UE99
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Attach Rib
- Condition: Failed
- Location: Rt Wing
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH INTO CLB, FLAPS 35 DEGREES WERE SELECTED.  FLAPS SPLIT TO ASYMMETRICAL CONDITION AND AILERONS BECAME JAMMED.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  UPON INVESTIGATION, RT OUTBOARD FLAP INBOARD UPPER ATTACH BOLT WAS FOUND PULLED THROUGH ATTACH RIB.  FLAP WAS REPLACED, AIRCRAFT INSPECTED, AND POSITIONED TO MAINTENANCE FOR FURTHER INSPECTION.  AILERON WAS REPAIRED AND AIRCRAFT RELEASED.
